# SDR AALA202201318381

- Difficulty date: December 23, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5711 · Wing Spar
- Part: Landing
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FORWARD SPAR LOWER PANEL LANDING AT WS 448. REPAIRED FORWARD SPAR LOWER PANEL LANDING PER SRM 51-20-01-2R-3 AND EA 333136
